# SDR 20000623SH007

- Difficulty date: April 19, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N9801Y
- Make and model: Mooney M20K
- Aircraft serial: 250526
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Mount
- Part number: 30503505
- Condition: Cracked
- Location: Turbo
- Part time: 882 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND TURBO SUPPORT MOUNT UPPER FOOT CRACKED AND LOWER FOOT AREA WHICH IS CLOSER TO TURBO EXHAUST SCROLL VERY RUSTY.  REPLACED WITH NEW MOUNT WHICH HAS IMPROVED PLATING PROCESS.  AIRCRAFT HAS BEEN MODIFIED IAW STC SA5691MM AND HAS A TSIO520 SERIES INSTALLED.  THE PROXIMITY OF THE TURBOCHARGER TO THE ENGINE MOUNT AND TURBO SUPPORT TUBES REQUIRED CONSTANT INSPECTIONS FOR HEAT DAMAGED COMPONENTS.  AD 95-17-06 IS NOT AVAILABLE TO THE TURBO SUPPORT TUBE FOUND CRACKED.  SUBMITTER RECOMMENDED EXAMINATION OF THE AREA AROUND THE TURBO EXHAUST WHENEVER THE COWLING IS REMOVED.  (X)
